| Model Number |
FX-410410 |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
| Date of Event |
04/03/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.The event of capsular contracture baker grade iv is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: capsular contracture baker grade iv, patient's concerns with the product.
Event or Problem Description
Healthcare professional reported right side capsular contracture baker grade iv and patient's concerns with the product.Device remains implanted.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: b.5., d.6b., h.6.
Event or Problem Description
The device has been explanted.
Additional Manufacturer Narrative
Device evaluation: "based on the device analysis grid, the assessments of the complaint are: capsular contracture, anxiety product/procedure: unable to confirm as it is a medical event not related to the device.Additional observations: deformation observed.Wear abrasion observed.Brown particles on the surface of the shell.No further actions are required as the device was implanted." additional, changed, and/or corrected data: d.9, h.3, h.6.
Event or Problem Description
Healthcare professional reported right side capsular contracture baker grade iv and patient's concerns with the product.Device has been explanted.